# SDR ASOA201201698

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,551 hours, 24,457 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Out Of Position
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ANTI ICE DUCT WARNING ON CLIMBOUT, QRH COMPLIED WITH.  MESSAGE PERSISTED FOR ADDITIONAL 5+ MINUTES BEFORE SELF EXTINGUISHING ON SHORT FINAL.   RETURNED TO DEPARTURE,  EMERGENCY DECLARED.  FOUND SENSING ELEMENT TOUCHING DUCTING IN LT MLG WW AREA.  REPOSITION SENSING ELEMENT.  PERFORM DUCT MON TEST, AND RAN BOTH ENGINES WITH 14TH STAGE BLEED AIR. OPS CHECK GOOD IAW AMM 36-21-00.  (SDR CLOSED)
